MathSciNet Relay Station
MathSciNet bibliographic data
MR2260881 65F99
Dehghan, Mehdi; Hashemi, Behnam; Ghatee, Mehdi Computational methods for solving fully fuzzy linear systems. Appl. Math. Comput. 179 (2006), no. 1, 328–343.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement